# SDR AALA20130713005

- Difficulty date: July 8, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB DAMAGED AT LBL 45 FROM STATIONS 986-989.  INSTALLED DOUBLER ON WEB IAW SRM 51-70-13-2R-4.
